Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/5802
Full metadata record
DC FieldValueLanguage
dc.contributor.authorBıdıklı, Barış-
dc.contributor.authorTatlıcıoğlu, Enver-
dc.contributor.authorZergeroğlu, Erkan-
dc.contributor.authorBayrak, Alper-
dc.date.accessioned2017-06-29T07:06:37Z-
dc.date.available2017-06-29T07:06:37Z-
dc.date.issued2016-09-
dc.identifier.citationBıdıklı, B., Tatlıcıoğlu, E., Zergeroğlu, E. and Bayrak, A. (2016). An asymptotically stable robust controller formulation for a class of MIMO nonlinear systems with uncertain dynamics. International Journal of Systems Science, 47(12), 2913-2924. doi:10.1080/00207721.2015.1039627en_US
dc.identifier.issn0020-7721-
dc.identifier.urihttp://doi.org/10.1080/00207721.2015.1039627-
dc.identifier.urihttp://hdl.handle.net/11147/5802-
dc.description.abstractIn this work, we present a novel continuous robust controller for a class of multi-input/multi-output nonlinear systems that contains unstructured uncertainties in their drift vectors and input matrices. The proposed controller compensates uncertainties in the system dynamics and achieves asymptotic tracking while requiring only the knowledge of the sign of the leading principal minors of the input gain matrix. A Lyapunov-based argument backed up with an integral inequality is applied to prove the asymptotic stability of the closed-loop system. Simulation results are presented to illustrate the viability of the proposed method.en_US
dc.description.sponsorshipScientific and Technological Research Council of Turkey (113E147)en_US
dc.language.isoengen_US
dc.publisherTaylor and Francis Ltd.en_US
dc.relationinfo:eu-repo/grantAgreement/TUBITAK/EEEAG/113E147en_US
dc.relation.ispartofInternational Journal of Systems Scienceen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectLyapunov methodsen_US
dc.subjectNonlinear uncertain dynamical systemsen_US
dc.subjectRobust controlen_US
dc.subjectMIMO systemsen_US
dc.subjectMulti-input systemsen_US
dc.subjectMulti-output systemsen_US
dc.titleAn asymptotically stable robust controller formulation for a class of MIMO nonlinear systems with uncertain dynamicsen_US
dc.typearticleen_US
dc.authoridTR123720en_US
dc.contributor.institutionauthorBıdıklı, Barış-
dc.contributor.institutionauthorTatlıcıoğlu, Enver-
dc.contributor.institutionauthorBayrak, Alper-
dc.contributor.departmentIzmir Institute of Technology. Electronics and Communication Engineeringen_US
dc.identifier.volume47en_US
dc.identifier.issue12en_US
dc.identifier.startpage2913en_US
dc.identifier.endpage2924en_US
dc.identifier.wosWOS:000373919800016
dc.identifier.scopusSCOPUS:2-s2.0-84929009190
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.doi10.1080/00207721.2015.1039627-
dc.relation.doi10.1080/00207721.2015.1039627en_US
dc.coverage.doi10.1080/00207721.2015.1039627en_US
item.openairetypearticle-
item.cerifentitytypePublications-
item.languageiso639-1en-
item.fulltextWith Fulltext-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.grantfulltextopen-
crisitem.author.deptDepartment of Electrical and Electonics Engineering-
Appears in Collections:Electrical - Electronic Engineering / Elektrik - Elektronik Mühendisliği
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Files in This Item:
File Description SizeFormat 
5802.pdfMakale412.52 kBAdobe PDFThumbnail
View/Open
Show simple item record

CORE Recommender

SCOPUSTM   
Citations

4
checked on Jul 24, 2021

WEB OF SCIENCETM
Citations

4
checked on Jul 24, 2021

Page view(s)

10
checked on Jul 26, 2021

Download(s)

12
checked on Jul 26, 2021

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.